Polynomials of certain special types

H. Davenport; D. Lewis; Andrzej Schinzel

Acta Arithmetica (1964)

  • Volume: 9, Issue: 1, page 107-116
  • ISSN: 0065-1036

How to cite


Davenport, H., Lewis, D., and Schinzel, Andrzej. "Polynomials of certain special types." Acta Arithmetica 9.1 (1964): 107-116. <http://eudml.org/doc/207456>.

author = {Davenport, H., Lewis, D., Schinzel, Andrzej},
journal = {Acta Arithmetica},
keywords = {number theory},
language = {eng},
number = {1},
pages = {107-116},
title = {Polynomials of certain special types},
url = {http://eudml.org/doc/207456},
volume = {9},
year = {1964},

AU - Davenport, H.
AU - Lewis, D.
AU - Schinzel, Andrzej
TI - Polynomials of certain special types
JO - Acta Arithmetica
PY - 1964
VL - 9
IS - 1
SP - 107
EP - 116
LA - eng
KW - number theory
UR - http://eudml.org/doc/207456
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.